Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serena22

spiro and dizziness

Recommended Posts

since getting on spiro and yasmin i have been a little dizzy....almoist like my head feels a bit foggy or heavy?? anyone else? is this part of adjusting or is it bad news?

Share this post


Link to post
Share on other sites

It is not bad news. The first few days, you will feel drowsy/loopy, looking at things wil be weird, you might get a head ache, and some other stuff along those lines. It shoud go away by like the 3,4,5 day. If it is lasting longer than a week, you need to tell your doctor, because that isn't good. But just a few days is absolutly normal. I am about 3 1/2 weeks into spiro, I hope it works.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×